Previous |  Up |  Next


[1] H. BRÉZIS L. NIRENBERG: Characterizations of the ranges of some nonlinear operators and applications to boundary value problems. Ann. Scuola Norm. Sup. Pisa (to appear). MR 0513090
[2] J. L. KAZDAN F. W. WARNER: Remarks on quasilinear elliptic equations. Comm. Pure Appl. Math. 28 (1975), 567-597. MR 0477445
[3] Ju. S. KOLESOV: Periodic solutions of quasilinear parabolic equations of the second order. (Russian), Trudy Moskov. Mat. Obšč. 21 (1970), 103-134. MR 0271518
[4] O. A. LADYŽENSKAJA V. A. SOLONNIKOV N. N. URALCEVA: Linear and quasilinear equations of the parabolic type. (Russian), Moscow, Nauka, 1967. MR 0241822
[5] O. VEJVODA, Comp.: Partial differential equations - periodic solutions. (manuscript of the prepared book).
Partner of
EuDML logo